The cosmic age of the Sikhote-Alin meteorite
Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 45-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_1_a10,
author = {\`E. K. Gerling and L. K. Levskii},
title = {The cosmic age of the {Sikhote-Alin} meteorite},
journal = {Doklady Akademii Nauk},
pages = {45--46},
year = {1960},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a10/}
}
È. K. Gerling; L. K. Levskii. The cosmic age of the Sikhote-Alin meteorite. Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 45-46. http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a10/